# SDR ASAA2016031015884

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 9,475 hours, 3,036 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK ON RECALL, SPEED TRIM AND MACH TRIM LIGHTS CAME ON.  RETURNED TO GATE. ACFT GROUNDED.  CYCLED POWER TO AFCC OPS RESTORED.  MACH TRIM & SPEED TRIM CHECKS OK, IAW AMM 22-11-00, PB 201, DFCS BITE TESTS 10,13, AND 14.  ACFT DOWNGRADE TO CAT 1 STATUS PLACARD SCREW MOVED TO STOWED POSITION.  REF L/P-11494198 FOR CAT STATUS. NOTE PREVIOUSLY GROUND POWER DROPPED OFF AT GATE.
